Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

White spots on vagina, itching, burning sensation, sexually active. Cure for symptoms?

Hi. I need serious help only. I have these little whitish spots on my vagina. Not exactly on my clitoris by right by it. I have a couple. I have been sexually active with only one person in the past sox months but I seriously can't get the itch aand burn away! Can I do anything OTC ? I'm afraid to tell my parents who don't know I am "active"
Asked On : Wed, 1 May 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi,Thanks for your query, Bacterial infections are commonly treated with injections of antibiotics or oral antibiotics. The cephalosporin drugs, such as ceftriaxone or cefixime (Suprax), are typically used to treat gonorrhea. Treatment for gonorrhea should always include medication that will treat Chlamydia (for example, azithromycin [Zithromax, Zmax] or doxycycline [Vibramycin, Oracea, Adoxa, Atridox and others]) as well as gonorrhea, because gonorrhea and Chlamydia frequently exist together in the same person. Guidelines for treatment of STDs are constantly being adjusted based on the resistance of the infections to antibiotics.

Bacterial vaginosis is usually treated by metronidazole (Flagyl) taken either by mouth or applied as a vaginal gel or by vaginal clindamycin cream (Cleocin).

The treatment for trichomoniasis vaginitis is usually a single oral dose of metronidazole or tinidazole.
Regards, Dr.Sharmila
Answered: Wed, 1 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor